MathSciNet Relay Station
MathSciNet bibliographic data
MR2209761 (2006m:82042) 82B40 (82C40 82D05 82D10)
Strain, Robert M.; Guo, Yan Almost exponential decay near Maxwellian. Comm. Partial Differential Equations 31 (2006), no. 1-3, 417–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement